advertisement
Question
Posted by: Vee | 2003/12/11

Re to Very Light Period

Hi,
I am on the pill, Tryphasil (I think that's what it is called). I'm only on the pill to keep my cycle regular (28 days). Have been on it for two years.
Tx

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Vee, I doubt that it is something to worry about, but if you want to make 100% sure, have blood taken for a FBC to make sure that you’re not anaemic. Good luck.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement